On the solution of the Fredholm equation of the second kind

I. G. Burova, N. S. Domnin, A. E. Vezhlev, A. V. Lebedeva, A. N. Pakulina

Research output

Abstract

- The present paper is devoted to the application of local polynomial integro-differential splines to the solution of integral equations, in particular, to the solution of the integral equations of Fredholm of the second kind. To solve the Fredholm equation of the second kind, we apply local polynomial integro-differential splines of the second and third order of approximation. To calculate the integral in the formulae of a piecewise quadratic integro-differential spline and piecewise linear integro-differential spline, we propose the corresponding quadrature formula. The results of the numerical experiments are given.

Original languageEnglish
Pages (from-to)319-328
Number of pages10
JournalWSEAS Transactions on Mathematics
Volume17
Publication statusPublished - 1 Jan 2018

Fingerprint

Fredholm Equation
Splines
Spline
Local Polynomial
Integral equations
Integral Equations
Polynomials
Order of Approximation
Quadrature Formula
Piecewise Linear
Numerical Experiment
Calculate
Experiments
Local polynomial

Scopus subject areas

  • Algebra and Number Theory
  • Endocrinology, Diabetes and Metabolism
  • Statistics and Probability
  • Discrete Mathematics and Combinatorics
  • Management Science and Operations Research
  • Control and Optimization
  • Computational Mathematics
  • Applied Mathematics

Cite this

@article{f55428cd48834fa8815f11afc305ea90,
title = "On the solution of the Fredholm equation of the second kind",
abstract = "- The present paper is devoted to the application of local polynomial integro-differential splines to the solution of integral equations, in particular, to the solution of the integral equations of Fredholm of the second kind. To solve the Fredholm equation of the second kind, we apply local polynomial integro-differential splines of the second and third order of approximation. To calculate the integral in the formulae of a piecewise quadratic integro-differential spline and piecewise linear integro-differential spline, we propose the corresponding quadrature formula. The results of the numerical experiments are given.",
keywords = "Fredholm equation, Polynomial integro-differential splines, Polynomial splines",
author = "Burova, {I. G.} and Domnin, {N. S.} and Vezhlev, {A. E.} and Lebedeva, {A. V.} and Pakulina, {A. N.}",
year = "2018",
month = "1",
day = "1",
language = "English",
volume = "17",
pages = "319--328",
journal = "WSEAS Transactions on Mathematics",
issn = "1109-2769",
publisher = "WORLD SCIENTIFIC PUBL CO PTE LTD",

}

TY - JOUR

T1 - On the solution of the Fredholm equation of the second kind

AU - Burova, I. G.

AU - Domnin, N. S.

AU - Vezhlev, A. E.

AU - Lebedeva, A. V.

AU - Pakulina, A. N.

PY - 2018/1/1

Y1 - 2018/1/1

N2 - - The present paper is devoted to the application of local polynomial integro-differential splines to the solution of integral equations, in particular, to the solution of the integral equations of Fredholm of the second kind. To solve the Fredholm equation of the second kind, we apply local polynomial integro-differential splines of the second and third order of approximation. To calculate the integral in the formulae of a piecewise quadratic integro-differential spline and piecewise linear integro-differential spline, we propose the corresponding quadrature formula. The results of the numerical experiments are given.

AB - - The present paper is devoted to the application of local polynomial integro-differential splines to the solution of integral equations, in particular, to the solution of the integral equations of Fredholm of the second kind. To solve the Fredholm equation of the second kind, we apply local polynomial integro-differential splines of the second and third order of approximation. To calculate the integral in the formulae of a piecewise quadratic integro-differential spline and piecewise linear integro-differential spline, we propose the corresponding quadrature formula. The results of the numerical experiments are given.

KW - Fredholm equation

KW - Polynomial integro-differential splines

KW - Polynomial splines

UR - http://www.scopus.com/inward/record.url?scp=85060591135&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85060591135

VL - 17

SP - 319

EP - 328

JO - WSEAS Transactions on Mathematics

JF - WSEAS Transactions on Mathematics

SN - 1109-2769

ER -